# SDR 2000UALA00594

- Difficulty date: October 15, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N7451U
- Make and model: Boeing 727222
- Aircraft serial: 21905
- Aircraft time: 61,216 hours, 35,264 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679LB
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONS REPORTED THAT WHEN REMOVING POWER FROM THE AIRCRAFT THE FORWARD EMERGENCY LIGHT REMAIND ON AND CYCLING OF EMERGENCY LIGHTS DID NOT HELP.  *S/D*  RESET LIGHT AT LIGHT ASSEMBLY, OPS CHECK NORMAL.
